Hopf monoidal comonads

Dimitri Chikhladze*, Stephen Lack, Ross Street

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    17 Citations (Scopus)
    4 Downloads (Pure)

    Abstract

    We generalize to the context internal to an autonomous monoidal bicategory the work of Bruguieres, Virelizier, and the second-named author on lifting closed structure on a monoidal category to the category of Eilenberg-Moore algebras for an opmonoidal monad. The result then applies to quantum categories and bialgebroids.

    Original languageEnglish
    Pages (from-to)554-563
    Number of pages10
    JournalTheory and Applications of Categories
    Volume24
    Publication statusPublished - 2010

    Bibliographical note

    Copyright the Author(s) [2010]. Version archived for private and non-commercial use with the permission of the author/s and according to publisher conditions. For further rights please contact the publisher.

    Keywords

    • quantum category
    • monoidal comonad
    • monoidal bicategory
    • quantum groupoid
    • bialgebroid
    • Hopf monoid
    • closed category
    • pseudomonoid

    Fingerprint

    Dive into the research topics of 'Hopf monoidal comonads'. Together they form a unique fingerprint.

    Cite this